Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On flat extensions of Noetherian rings


Author: Birger Iversen
Journal: Proc. Amer. Math. Soc. 16 (1965), 1401-1406
MSC: Primary 13.40; Secondary 13.90
DOI: https://doi.org/10.1090/S0002-9939-1965-0197493-3
MathSciNet review: 0197493
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.40, 13.90

Retrieve articles in all journals with MSC: 13.40, 13.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0197493-3
Article copyright: © Copyright 1965 American Mathematical Society